Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 1, 2025, 5:41 PM CDT for Burnet County, Llano County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2025, 5:41 PM CDT (22:41 UTC)
- Expired
- May 1, 2025, 6:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:55 PM CDT | HAIL 1.75 | 1 N Inks Lake State Par, TX | Observed near SH29 and Park Road 4. |
| May 1, 6:00 PM CDT | HAIL 2.5 | 3 Nne Buchanan Dam, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 385 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
678
WUUS54 KEWX 012241
SVREWX
TXC053-299-012345-
/O.NEW.KEWX.SV.W.0083.250501T2241Z-250501T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
541 PM CDT Thu May 1 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Eastern Llano County in south central Texas...
West central Burnet County in south central Texas...
* Until 645 PM CDT.
* At 541 PM CDT, a severe thunderstorm was located near Inks Lake
State Park, or near Buchanan Dam, moving south at 5 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Burnet, Marble Falls, Kingsland, Buchanan Dam, Gainesville, Granite
Shoals, Meadowlakes, Buchanan Lake Village, Highland Haven, Inks
Lake State Park, Longhorn Cavern State Park, and Sunrise Beach
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3086 9846 3087 9825 3057 9818 3058 9857
TIME...MOT...LOC 2241Z 349DEG 5KT 3078 9836
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brady5 follow-up statements
514
WWUS54 KEWX 012246
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
546 PM CDT Thu May 1 2025
TXC053-299-012345-
/O.CON.KEWX.SV.W.0083.000000T0000Z-250501T2345Z/
Llano TX-Burnet TX-
546 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN LLANO AND WEST CENTRAL BURNET COUNTIES...
At 546 PM CDT, a severe thunderstorm was located over Inks Lake State
Park, or near Buchanan Dam, moving south at 5 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Buchanan Dam, Gainesville, Granite
Shoals, Meadowlakes, Buchanan Lake Village, Highland Haven, Inks Lake
State Park, Longhorn Cavern State Park, and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3086 9846 3087 9825 3057 9818 3058 9857
TIME...MOT...LOC 2246Z 349DEG 5KT 3077 9836
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brady179
WWUS54 KEWX 012254
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
554 PM CDT Thu May 1 2025
TXC053-299-012345-
/O.CON.KEWX.SV.W.0083.000000T0000Z-250501T2345Z/
Llano TX-Burnet TX-
554 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN LLANO AND WEST CENTRAL BURNET COUNTIES...
At 553 PM CDT, a severe thunderstorm was located over Inks Lake State
Park, or over Buchanan Dam, moving south at 5 mph.
THIS IS A DESTRUCTIVE STORM FOR Buchanan Dam and Inks Lake State
Park.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Buchanan Dam, Gainesville, Granite
Shoals, Meadowlakes, Buchanan Lake Village, Highland Haven, Inks Lake
State Park, Longhorn Cavern State Park, and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3086 9846 3087 9825 3057 9818 3058 9857
TIME...MOT...LOC 2253Z 349DEG 5KT 3076 9836
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brady612
WWUS54 KEWX 012257
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
557 PM CDT Thu May 1 2025
TXC053-299-012345-
/O.CON.KEWX.SV.W.0083.000000T0000Z-250501T2345Z/
Llano TX-Burnet TX-
557 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN LLANO AND WEST CENTRAL BURNET COUNTIES...
At 556 PM CDT, a severe thunderstorm was located over Inks Lake State
Park, or over Buchanan Dam, moving south at 5 mph.
THIS IS A DESTRUCTIVE STORM FOR BUCHANAN DAM AND INKS LAKE STATE
PARK.
HAZARD...Softball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Buchanan Dam, Gainesville, Granite
Shoals, Meadowlakes, Buchanan Lake Village, Highland Haven, Inks Lake
State Park, Longhorn Cavern State Park, and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3086 9846 3087 9825 3057 9818 3058 9857
TIME...MOT...LOC 2256Z 349DEG 5KT 3075 9836
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brady350
WWUS54 KEWX 012310
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
610 PM CDT Thu May 1 2025
TXC053-299-012345-
/O.CON.KEWX.SV.W.0083.000000T0000Z-250501T2345Z/
Llano TX-Burnet TX-
610 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN LLANO AND WEST CENTRAL BURNET COUNTIES...
At 610 PM CDT, a severe thunderstorm was located over Inks Lake State
Park, or over Buchanan Dam, and is nearly stationary.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village,
Inks Lake State Park, and Longhorn Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3066 9820 3066 9854 3086 9846 3087 9825
TIME...MOT...LOC 2310Z 353DEG 2KT 3076 9837
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brady595
WWUS54 KEWX 012322
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
622 PM CDT Thu May 1 2025
TXC053-299-012345-
/O.CON.KEWX.SV.W.0083.000000T0000Z-250501T2345Z/
Llano TX-Burnet TX-
622 PM CDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN LLANO AND WEST CENTRAL BURNET COUNTIES...
At 621 PM CDT, a severe thunderstorm was located over Inks Lake State
Park, or over Buchanan Dam, moving south at 5 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village,
Inks Lake State Park, and Longhorn Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3066 9820 3066 9854 3086 9846 3087 9825
TIME...MOT...LOC 2321Z 349DEG 5KT 3074 9837
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BradyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:04 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 1, 3:04 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 304 PM CDT Thu May 1 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Tonight through Friday night) Issued at 156 PM CDT Thu May 1 2025 Key Messages: - Severe Thunderstorm Watch for northern Hill Country and northern I-35 Corridor until 9 PM. Large hail and damaging wind gusts most likely threats. - Level 1 to 2 of 5 risk of severe thunderstorms Friday afternoon into Friday evening for all of South Central Texas. - Any storm that forms over South Central Texas late today or tonight will provide a marginal (level 1 of 4) risk of excessive rainfall. - There is a level 2 of 4 risk for excessive rainfall across nearly all areas of South Central Texas Friday afternoon and evening. Convection is beginning in the vicinity of an old outflow boundary near our northeastern counties. Current conditions are high CAPE with moderate vertical wind shear. We have issued a Severe Thunderstorm Watch for this area until 9 PM. Steep mid-level lapse rates suggest large hail as the most likely threat with damaging winds gusts also likely. Storms will move from west to east. Storms are also beginning to form out west in the vicinity of the dryline. The airmass there is also unstable with only moderate wind shear. Conditions are favorable for strong to severe thunderstorms this evening. There is a level 2 of 5 risk for severe thunderstorms across most of our CWA tonight. Convection should wane with the loss of heating by late evening. The overnight period should be quiet. A cold front will drop down through central Texas during the day Friday. This bring a better chance for widespread convection. The airmass will remain unstable and the severe risk will be level 2 of 5 again. In addition the PW will be high enough that locally heavy rain will be possible and WPC has a level 2 of 4 risk for excessive rainfall and flash flooding. && .LONG TERM... (Saturday through Thursday) Issued at 156 PM CDT Thu May 1 2025 Key Messages: - Drying out and a beautiful weekend for most areas on tap - Wet and stormy pattern continues through Thursday Starting the forecast period we should have most of the heavy rain and possible strong storms pushing out of most of our southern areas as the front pushes southward. In its wake we should see skies start to clear out with humidity levels dropping and highs in the upper 70s leading to a nice Saturday with light northeast winds. An even better day is expected on Sunday under partly to mostly sunny skies with highs in the upper 70s to low 80s. Things quickly change as we resume southerly flow which brings the return of more humid conditions though high temperatures shouldn't be as warm as this past week with most areas staying in the low 80s. Additionally, chances for rain and thunderstorms begin to increase Monday into Tuesday as several upper level short waves move from northeast Mexico into the local area. The wet pattern continues throughout the week as an upper level low pressure system over New Mexico tries to push east into central TX. Surface wise we will have a frontal boundary that pushes into our area Wednesday into Thursday bringing several rounds of scattered showers and thunderstorms. Like this past week the dryline is expected to stay just west of Del Rio thus leaving our area on the warm and humid side of things thus giving our area repeated chances for rounds and rounds of storms. At this point it is too early to tell if we could have strong to severe storms with each round so check back for future forecasts as things become further refined. Temperatures look to remain in the upper 70s and low 80s Monday to the mid 80s for Tuesday and Wednesday before cooling back down to the low 80s for Thursday. && .AVIATION... (18Z TAFS) Issued at 1252 PM CDT Thu May 1 2025 Ceilings have risen to MVFR level at all of the terminals and will stay that way through the afternoon and evening. We expect winds to start gusting up to 25 kts within the next hour or two. There will be low chances for showers and thunderstorms through this period. This afternoon the best chances will be at DRT. Then the better chances will shift to San Antonio and Austin late evening and overnight. MVFR ceilings will develop again late this evening. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 87 63 80 / 30 80 70 10 Austin Bergstrom Intl Airport 67 87 62 78 / 30 80 70 10 New Braunfels Muni Airport 69 90 64 81 / 20 70 70 10 Burnet Muni Airport 67 83 61 78 / 30 80 60 10 Del Rio Intl Airport 69 90 67 82 / 30 40 60 30 Georgetown Muni Airport 67 84 61 77 / 30 80 70 10 Hondo Muni Airport 67 87 64 80 / 30 60 70 20 San Marcos Muni Airport 68 87 63 79 / 20 80 70 10 La Grange - Fayette Regional 70 88 64 79 / 20 80 80 10 San Antonio Intl Airport 70 88 65 79 / 20 70 70 20 Stinson Muni Airport 71 90 66 80 / 20 70 70 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...CJM Aviation...05
In the hours before
Special weather statement, May 1, 3:32 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 PM CDT Thu May 1 2025
TXZ184-012115-
Edwards TX-
332 PM CDT Thu May 1 2025
...A strong thunderstorm will impact portions of southwestern Edwards
County through 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Carta Valley, or 17 miles southeast of Loma Alta,
moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Edwards County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2969 10045 2975 10064 3005 10063 2998 10028
TIME...MOT...LOC 2031Z 192DEG 14KT 2976 10056
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CJM/BradyLocal storm report, May 1, 4:33 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
433 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tornado 10 NNW Briggs 31.03N 98.00W
05/01/2025 Burnet TX Storm Chaser
Multiple chasers confirm tornado on ground.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:09 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| Apr 30, 7:15 PM CDT | Special Weather Statement | EWX | Comal | 45 min |
| Apr 30, 7:25 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 35 min |
| Apr 30, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 23 min |
| Apr 30, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 61 min |
| Apr 30, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 53 min |
| Apr 30, 9:20 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 30, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 40 min |
| Apr 30, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 14 min |
| Apr 30, 10:07 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| Apr 30, 10:22 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Travis, Williamson | 53 min |
| Apr 30, 10:42 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 30, 11:01 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Williamson | 23 min |
| Apr 30, 11:21 PM CDT | Special Weather Statement | EWX | Lee | 39 min |
| May 1, 3:32 PM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 63 min |
| May 1, 3:44 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 22 min |
| May 1, 4:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 57 min |
| May 1, 4:13 PM CDT | Tornado Warning | EWX | Burnet | 32 min |
| May 1, 4:29 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 31 min |
| May 1, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 63 min |
| May 1, 4:49 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
| May 1, 4:57 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 48 min |
| May 1, 5:00 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| May 1, 5:05 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 40 min |
| May 1, 5:08 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| May 1, 5:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real | 26 min |
| May 1, 5:27 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 1, 5:38 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 14 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 65 min |
| May 1, 5:45 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| May 1, 5:47 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 1, 5:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 53 min |
| May 1, 6:16 PM CDT | Flash Flood Warning | EWX | Burnet, Gillespie, Kerr, Llano | 41 days |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 35 min |
| May 1, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 58 min |
| May 1, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 20 min |
| May 1, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 62 min |
| May 1, 6:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| May 1, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.